m+Medelevator.RU
← Поиск публикаций
Cureus · 2022

Vandetanib-Induced Hyponatremia and Torsades De Pointes: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ashraf Shoaib, Shah Niel, Saad Muhammad, Jyala Abhilasha, Vittorio Timothy J

Аннотация

Medullary thyroid cancer (MTC) is a neuroendocrine tumor of the parafollicular cells of the thyroid gland. The prognosis is very poor in patients with advanced MTC. Vandetanib was approved for advanced MTC after randomized control trials showed that it had therapeutic efficacy and considerably prolonged progression-free survival. Vandetanib therapy is associated with serious cardiovascular side effects including hypertensive crisis and arrhythmias due to prolonged QTc. We present a case of an 83-year-old female with advanced metastatic MTC who is under treatment with vandetanib 300 mg/day and developed medication-related hyponatremia, QTc prolongation, ventricular fibrillation (VF), and torsades de pointes (TdP). Her vandetanib therapy was held. Subsequently, she did not show recurrences of TdP. This is the second such case report in the literature.